# SDR USAA2013102100003

- Difficulty date: October 18, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Fwd Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX ENTRY DOOR REQUIRES DOOR ASSIST BOTTLE PRESSURE SERVICED.  MAINTENANCE ACCOMPLISHED FORWARD RIGHT PAX ENTRY DOOR ASSIST BOTTLE SERVICE AFTER 24 AND 48 HOURS.
